BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The topology of parabolic character varieties of free groups

Participants in the publication
Indranil Biswas (Author)
Carlos Florentino (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
Sean Lawton (Author)
Marina Logares (Author)

Date of Publication
2013-01-12

Where published
Geometriae Dedicata

Publication Identifiers
ISSN - 0046-5755
eISSN - 1572-9168

Publisher
Springer Science and Business Media LLC

Volume
168
Number
1

Number of pages
16
Starting page
143
Last page
159

Document Identifiers
DOI - https://doi.org/10.1007/s10711-012-9822-1
URL - http://dx.doi.org/10.1007/s10711-012-9822-1

Rankings
SCIMAGO Q2 (2016) - 1.071 - Geometry and Topology


Export

APA
Indranil Biswas, Carlos Florentino, Sean Lawton, Marina Logares, (2013). The topology of parabolic character varieties of free groups. Geometriae Dedicata, 168, 143-159. ISSN 0046-5755. eISSN 1572-9168. http://dx.doi.org/10.1007/s10711-012-9822-1

IEEE
Indranil Biswas, Carlos Florentino, Sean Lawton, Marina Logares, "The topology of parabolic character varieties of free groups" in Geometriae Dedicata, vol. 168, pp. 143-159, 2013. 10.1007/s10711-012-9822-1

BIBTEX
@article{46747, author = {Indranil Biswas and Carlos Florentino and Sean Lawton and Marina Logares}, title = {The topology of parabolic character varieties of free groups}, journal = {Geometriae Dedicata}, year = 2013, pages = {143-159}, volume = 168 }